Passa al contenuto
Tylenol Extra Strength Caplets, 500 mg Acetaminophen, Travel Size, 6 ct | Pain Reliever & Fever Reducer, Minor Arthritis Pain, Headache, Backache & Menstrual Pain Relief

Price:

3,64 €


Tylenol Extra Strength Caplets, 500 mg Acetaminophen, Travel Size, 6 ct | Pain Reliever & Fever Reducer, Minor Arthritis Pain, Headache, Backache & Menstrual Pain Relief

https://nutricity.co.it/shop/brswkfyedefbkad2-tylenol-extra-strength-caplets-500-mg-acetaminophen-travel-size-6-ct-pain-reliever-fever-reducer-minor-arthritis-pain-headache-backache-menstrual-pain-relief-134597 https://nutricity.co.it/web/image/product.template/134597/image_1920?unique=007c3f7

Stock Expiry Date*: 01-05-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • 6-count travel size of Tylenol Extra Strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. The convenient travel size is perfect for purses and backpacks for pain relief on-the-go
  • Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed
  • Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours
  • From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol

3,64 € 3.64 EUR 3,64 € Imposta inclusa

Not Available For Sale

(0,61 € / Units)

Displayed price includes all duties & taxes.

  • Conteggio unità
  • Oggetto
  • Articolo Peso
  • Vantaggi del prodotto
  • Numero di articoli
  • Forma di dosaggio
  • Produttore
  • Gli ingredienti
  • Tipo di prodotto
  • Usi specifici per il prodotto
  • Principi attivi
  • UPC
  • Numero di identificazione commerciale globale
  • Nome del pacchetto
  • Udienza di destinazione
  • Contenuto netto
  • Nome del marchio
  • Gamma di età Descrizione
  • Tipo di contenitore
  • Numero parte del produttore
  • Numero del modello
  • Dimensioni articolo
  • Caratteristiche aggiuntive
  • Parte del corpo di uso mirato

Questa combinazione non esiste.

Contattaci
Acetaminofene
Gli ingredienti glicole propilene, Ipromello, Magnesio Stearato, Glycolate di amido di sodio, Starch pregelatinized, powdered cellulose, FD&C red no. 40 aluminum lake, Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, modified starch*, polyethylene glycol*, conchiglia, titanium dioxide *Contains one or more of these ingredients.
Usi specifici per il prodotto Freddo freddo, F.
Conteggio unità 6 conteggio
Oggetto Capelli
Articolo Peso 13.61 g
Vantaggi del prodotto Controllo della febbre
Numero di articoli 1
Forma di dosaggio Tavole
Produttore Kenvue
Tipo di prodotto Acetaminofene
Principi attivi Acetaminofene
UPC 300450444066
Numero di identificazione commerciale globale 00300450444066
Nome del pacchetto Box
Udienza di destinazione Unisex-Adults
Contenuto netto 6 Count
Nome del marchio Tylenol
Gamma di età Descrizione Adulto
Tipo di contenitore Bottiglia
Numero parte del produttore 300450444066
Numero del modello 300450444066
Dimensioni articolo 1.07 x 2.75 x 4.5 inches
Caratteristiche aggiuntive Attivo rapido
Parte del corpo di uso mirato Stoccaggio
  • Buy Four or More Offer

    Ottieni il 5% di sconto acquistando 4 o più articoli

  • Next Purchase Offer
    Ottieni il 5% di sconto sul tuo prossimo acquisto.
  • Ships From(Italy)
    Gli ordini vengono elaborati e spediti da Brooklyn, USA.
  • Delivery Offer(Italy)
    Spedizione gratuita su ordini idonei.
Delivery Detail
Stima dei tempi di consegna: 12-26 giorni (Internazionale).
3-6 giorni (Nazionale)
Safe Checkout
Checkout Sicuro Garantito
Return Policy

Garanzia di Reso di 30 Giorni
Acquisti supportati dalla fiducia con assistenza per il reso di 30 giorni.

Free Return Pickup
Ritiro per resi gratuito disponibile
Ci occuperemo dei resi direttamente dalla tua porta senza costi aggiuntivi.
SKU
BRSWKFYEDEFBKAD2
Categoria
Assistenza sanitaria , Farmaco del contadino , Rilievi del dolore , Non aspirina , Acetaminofene
Barcode
300450444066
Tags


Tylenol Extra Strength caplets with 500mg of acetaminophen reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength oral pain reliever has an excellent safety profile and can be used by adults and children 12 years and older. To use, adults and children 12 years and over, take two caplets every 6 hours while symptoms last and do not take more than six caplets in 24 hours. From Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.

Important information

Safety Information

Alcohol warning: if you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: 1) pain gets worse or lasts for more than 10 days, 2) fever gets worse or lasts for more than 3 days, 3) new symptoms occur, 4) redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a poison control center right away (1-800-222-1222). quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Indications

Uses: temporarily relieves minor aches and pains due to: 1) the common cold, 2) headache, 3) backache, 4) minor pain or arthritis, 5) toothache, 6) muscular aches, 7) premenstrual and menstrual cramps, 8) temporarily reduces fever.

Ingredients

Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *Contains one or more of these ingredients.

Directions

Directions: do not take more than directed (see overdose warning). Adults and children 12 years and over: 1) take 2 caplets every 4-6 hours while symptoms last. 2) do not take more than 8 caplets in 24 hours. 3) do not use for more than 10 days unless directed by a doctor. Children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Other information: 1) store between 20-25 degrees c (68-77 degrees f). Avoid excessive heat 40 degrees c (104 degrees f). 2) do not use if carton or pouch is opened. 3) see side panel for lot number and expiration date.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.07 x 2.75 x 4.5 inches; 0.48 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Avvertenza

Gli integratori alimentari non sono medicinali. I prodotti venduti su questo sito web non sono destinati a diagnosticare, trattare, curare o prevenire alcuna malattia. Se hai una condizione medica, consulta sempre un professionista sanitario qualificato prima dell'uso. I risultati individuali possono variare. Effettuando un ordine, accetti di rispettare le normative doganali del tuo paese. Copriamo i dazi e le tasse applicabili dove indicato.

*Informazioni sulla data di scadenza:
Si prega di notare che la data di scadenza può variare da lotto a lotto. Tuttavia, garantiamo che tutti i prodotti spediti ai nostri clienti hanno una durata di conservazione valida e non saranno scaduti al momento della consegna.